| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF ALGEBRA

Online Edition, Vol. 2, 2008, no. 9-12


A. A. Onsori, S. Alikhani
      Some extensions in homological algebra
      International Journal of Algebra, Vol. 2, 2008, no. 9-12, 403-411.

V. De Filippis
      An Engel type condition with vanishing derivations on Lie ideals
      International Journal of Algebra, Vol. 2, 2008, no. 9-12, 413-434.

J. Dine
      On relation B_\gamma in le-\Gamma-semigroups
      International Journal of Algebra, Vol. 2, 2008, no. 9-12, 435-449.

V. Celakoska-Jordanova
      Free groupoids in the class of power left and right idempotent groupoids
      International Journal of Algebra, Vol. 2, 2008, no. 9-12, 451-461.

Y. Talebi, I. Khalili Gorji
      On pseudo-projective and pseudo-small-projective modules
      International Journal of Algebra, Vol. 2, 2008, no. 9-12, 463-468.

Nguyen Thanh Quang, Phan Duc Tuan
      An extension of Davenport's theorem for functions of several variables
      International Journal of Algebra, Vol. 2, 2008, no. 9-12, 469-475.

L. H. Gallardo, O. Rahavandrainy
      Perfect polynomials over F_3
      International Journal of Algebra, Vol. 2, 2008, no. 9-12, 477-492.

L. Taoufiq
      On primitive Boolean algebras
      International Journal of Algebra, Vol. 2, 2008, no. 9-12, 493-499.

M. Adam, N. Assimakis, F. Sanida
      Algebraic solutions of the matrix equations X+A^{T}X^{-1}A=Q and X-A^{T}X^{-1}A=Q
      International Journal of Algebra, Vol. 2, 2008, no. 9-12, 501-518.

Yunjae Kim, Gyoyong Sohn
      On A-quasi-projective modules and A-semiperfect modules
      International Journal of Algebra, Vol. 2, 2008, no. 9-12, 519-524.

R. Ameri, Y. Talebi, M. Maghsoomi
      M*-condition and co-prime modules
      International Journal of Algebra, Vol. 2, 2008, no. 9-12, 525-532.

T. Sayed Ahmed
      The super amalgamation property via neat embeddings, and a problem of Henkin and Monk
      International Journal of Algebra, Vol. 2, 2008, no. 9-12, 533-554.

Xueqing Chen, Jeong-Sig Lee, Ki-Bong Nam
      Notes on Z^{2^n}-graded algebras
      International Journal of Algebra, Vol. 2, 2008, no. 9-12, 555-562.

N. M. Ghosseiri
      Rings with weak identities
      International Journal of Algebra, Vol. 2, 2008, no. 9-12, 563-570.

M. Mirzavaziri
      \sigma-derivations on C[x]
      International Journal of Algebra, Vol. 2, 2008, no. 9-12, 571-580.

P. Chanmuang, R. Chinram
      Some remarks on regularity of generalized transformation semigroups
      International Journal of Algebra, Vol. 2, 2008, no. 9-12, 581-584.

J. Maciel
      SL_{n}(F) equals its own derived group
      International Journal of Algebra, Vol. 2, 2008, no. 9-12, 585-594.

T. Sayed Ahmed
      A note on atom structures of relation and cylindric algebras
      International Journal of Algebra, Vol. 2, 2008, no. 9-12, 595-601.

T. Sayed Ahmed
      Reducts of polyadic equality algebras without the amalgamation property
      International Journal of Algebra, Vol. 2, 2008, no. 9-12, 603-614.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |